MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 4/12MM; TIBIAL INSERT FIXED

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 4/12MM; TIBIAL INSERT FIXED
Catalog Number 02.07.0412PSF
Health Effect - Clinical Code Pain (1994)
Date of Event 07/31/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On 18 august 2017 the medical affairs director performed a clinical evaluation and commented as follows: insert swap in tka after 1,5 years.According to report, the joint was painful and the surgeon replaced the insert with a thinner one, which leads to think that the knee was too tight.This problem was not originated by a faulty device.Batch review performed on 28 august 2017.(b)(4).
 
Event or Problem Description
The patient came in complaining of knee pain.The surgeon swapped the poly from a size 4 12 mm to a size 4 10 mm.The surgery was completed successfully.X-rays are available.Explants are not available.

Brand Name
GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 4/12MM
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6829704
Report Number3005180920-2017-00478
Device Sequence Number1511751
Product Code JWH
UDI-Device Identifier07630030817748
UDI-Public07630030817748
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2018
Device Catalogue Number02.07.0412PSF
Device Lot Number134885
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/31/2017
Initial Report FDA Received Date08/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;